Jump to content
Jonathan13

Jonathan13: Reinstated original dose?

Recommended Posts

Jonathan13
Posted (edited)

Weaning off Zoloft (100mg) on 50mg now, took me about 5 weeks tp get down without much issue. Anyway after a violent altercation with a family member i took my original 100mg just for that day to see if the rage i felt was withdrawal induced or not. I then continued on 50mg the following days, haven't felt much different maybe a bit more depressed. So would any problems arise if I reinstated my original dose on just that occasion? Can I continue my taper despite reinstating 100mg dosage?

Edited by scallywag
add tags and username to topic title

Share this post


Link to post
scallywag

Jonathan -- Welcome to Surviving Antidepressants (SA)! I've moved your post and topic to the Introductions Forum so that more people will see your question.

 

Changing dose for 1 day *might* have an effect but it's not likely given that you've been taking sertraline for a while.  When did you start taking Zoloft?

 

About your taper: You may be in for some difficulty -- a 50% reduction in 5 weeks is too fast for many people.  We suggest that people decrease by no more than 10% per month!  Here are some discussion topics about that:

Before you begin tapering -- what you need to know.

Why taper by 10% of my dosage?.

How your brain responds to psychiatric drugs - aka "Brain remodeling"

 

Also a topic specifically about Zoloft: Tips for tapering off Zoloft (sertraline)

 

I hope you'll read those topics and carefully consider holding steady at 50 mg for at least a month to give your CNS (central nervous system) a chance to catch up to the dose.

 

If you're going to post regularly on the site, please take a few minutes to create a signature that appears below each of your posts. Summarize your history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.

  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs.
  • Link to Account Settings – Create or Edit a signature.

 

This is YOUR introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community.  I hope you'll find the information in the SA forums helpful for your situation. I'm sorry that you are in the position that you need the information, but am glad that you found us.

 

Share this post


Link to post
Jonathan13

Tapered off luvox in four months, stopped completely exactly 21 days ago. Ever since coming off I've noticed this very restless feeling especially in the legs such as, constantly moving them while sitting, tingling sensation, and body twitching while falling asleep. Could this be a mild form of akathisia or RLS? Don't want to schedule an appointment with a psychiatrist since they all have this very condescending, "it's all in your head" sort of attitude about any complaints. Thanks

Share this post


Link to post
Jonathan13

Ever since i came off luvox I've noticed my muscles (face, arms, legs etc.) randomly twitch. I also have myoclonic jerks that wake up when im falling asleep more often than not. What could this be due to? Is it too early to be dyskinesia, since it's almost always due to anti psychotics(which ive never taken)? I've also noticed a mild restless feeling.

Share this post


Link to post
ChessieCat

If you use google and type in survivingantidepressants.org jerk it will bring up some topics and also posts where members have mentioned their experiences.

Share this post


Link to post
Jonathan13

Tapered off luvox in 4 months after being on ssri's for about 3 years. Anyways, after coming off it i started noticing decreases in libido and loss of morning wood. The irony is that i didn't have sexual dysfunction ON the ssri's just now that im off them, seems like a switch has been flipped. Is this PSSD or still a withdrawal symptom? Stopped luvox 2 months ago and hasnt improved.

Share this post


Link to post
potions

My sexual dysfunction started while I was taking the SSRI and has persisted since then, but that isn’t the case for everyone. For some, the sexual issues only present themselves once you come off the drug. You’ve only been off for 2 months though so there’s a lot of hope for you. I’ve been off 20 months and I still have PSSD

Share this post


Link to post
Songbird
18 hours ago, Jonathan13 said:

Tapered off luvox in 4 months after being on ssri's for about 3 years. Anyways, after coming off it i started noticing decreases in libido and loss of morning wood. The irony is that i didn't have sexual dysfunction ON the ssri's just now that im off them, seems like a switch has been flipped. Is this PSSD or still a withdrawal symptom? Stopped luvox 2 months ago and hasnt improved.

 

Hi Jonathan - I've added your question onto your introduction topic. 

 

I'm a bit confused, as you've mentioned Zoloft and Luvox.  It would be very helpful if you could create a signature showing your med history, including doses and dates.  See this link for more information about creating a signature:  please put your withdrawal history in your signature

 

Are you currently experiencing any other withdrawal symptoms?

Share this post


Link to post
Spruce30

Jonathan; would be great if you could report your PSSD to Rxisk. They are collecting reports of PSSD to try and get the medical establishment to acknowledge it exists.  Reports are treated confidentially.

 

Here is the link.

 

https://rxisk.org/report-a-drug-side-effect-2/

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.